MAUDE Adverse Event Report: Arthrex, Inc. VOLAR DISTAL RAD PLT TI STD RT 3H; BONE FIXATION PLATE

Arthrex, Inc. VOLAR DISTAL RAD PLT TI STD RT 3H; BONE FIXATION PLATE
Model Number VOLAR DISTAL RAD PLT TI STD RT 3H
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
VOLAR DISTAL RAD PLT TI STD RT 3H
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50518471
Report Number1220246-2026-04538
Device Sequence Number18485565
Product Code HRS
UDI-Device Identifier00888867131132
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOLAR DISTAL RAD PLT TI STD RT 3H
Device Catalogue NumberAR-8916VSR-03
Device Lot Number15531453
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown